# SDR AALA202401238755

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 21,143 hours, 8,943 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS EXTREMELY LOOSE. FEELS LIKE IT'S ABOUT TO FALL OFF. ADJUSTED AND RE-AFFIXED LAVATORY DOOR HANDLE. FUNCTIONAL CHECK NORMAL. PER AMM 25-40-00.
